A Three – Step – One Mapping Iterative Scheme for Multi-Valued Maps in W-Hyperbolic Space

Authors

  • Hani Abdulameer Ibrahim
  • Wasan Talib Hassan

Keywords:

A Three – Step – One Mapping Iterative Scheme , Multi-valued Nonexpansive mapping , uniformly Hyperbolic Space , Condition

Abstract

In this paper  firstly  we  introduce  A Three – Step – One Mapping Iterative     scheme   for    multivalued      mapping      in   W-Hyperbolic  space   secondly    we   prove   a  convergence    result     of    A Three – Step  –  One   Mapping      Iterative  Scheme    for   multivalued  nonexpansive   mapping in   the   same    space    also     established   the convergence    results  when   use   Condition   and  by  using Hemicompact   mapping in  uniformly W-Hyperbolic   space

Downloads

Download data is not yet available.

Downloads

Published

2024-04-30

How to Cite

Hani Abdulameer Ibrahim, & Wasan Talib Hassan. (2024). A Three – Step – One Mapping Iterative Scheme for Multi-Valued Maps in W-Hyperbolic Space. Eximia, 13(1), 430–435. Retrieved from https://eximiajournal.pluscommunication.eu/index.php/eximia/article/view/468

Issue

Section

Articles